Publicacions matemàtiques

Publicacions matemàtiques 14 records found  Search took 0.00 seconds. 
14 p, 154.3 KB Trace and determinant in Jordan-Banach algebras ALGEBRAS / Aupetit, Bernard ; Maouche, Abdelaziz
Using an appropriate definition of the multiplicity of a spectral value, we introduce a new definition of the trace and determinant of elements with finite spectrum in Jordan-Banach algebras. We first extend a result obtained by J. [...]
2002 - 10.5565/PUBLMAT_46102_01
Publicacions matemàtiques, V. 46 N. 1 (2002) , p. 3-16  
9 p, 147.0 KB On the Hodge theory of the symmetric powers of a curve / Baño Rollin, Sebastian del
We describe the polarised Hodge structure on the symmetric powers of a smooth projective curve.
2002 - 10.5565/PUBLMAT_46102_02
Publicacions matemàtiques, V. 46 N. 1 (2002) , p. 17-25  
22 p, 199.2 KB Distribution-valued iterated gradient and chaotic decompositions of Poisson jump times functionals / Privault, Nicolas
We define a class of distributions on Poisson space which allows to iterate a modification of the gradient of [1]. As an application we obtain, with relatively short calculations, a formula for the chaos expansion of functionals of jump times of the Poisson process.
2002 - 10.5565/PUBLMAT_46102_03
Publicacions matemàtiques, V. 46 N. 1 (2002) , p. 27-48  
27 p, 231.8 KB Fatou and Korányi-Vági type theorems on the minimal ball / Anh, Nguyên Viêt
In this paper we develop the Hp (p [greater than or equal] 1) theory on the minimal ball. After identifying the admissible approach regions, we establish theorems of Fatou and Korányi-Vági type on this ball.
2002 - 10.5565/PUBLMAT_46102_04
Publicacions matemàtiques, V. 46 N. 1 (2002) , p. 49-75  
20 p, 193.5 KB Density estimates on a parabolic spde / Márquez-Carreras, D. ; Mellouk, M.
We consider a general class of parabolic spde's [formula] with (t, x) [member of] [0, T]×[0, 1] and [epsilon]Wt,x, [epsilon] > 0, a perturbed Gaussian space-time white noise. For (t, x) [member of] (0, T]×(0, 1) we prove the called Davies and Varadhan-Léandre estimates of the density p[epsilon]t,x of the solution u[epsilon]t,x.
2002 - 10.5565/PUBLMAT_46102_05
Publicacions matemàtiques, V. 46 N. 1 (2002) , p. 77-96  
22 p, 1.1 MB Stable rational cohomology of automorphism groups of free groups and the integral cohomology of moduli spaces of graphs / Jensen, Craig A.
It is not known whether or not the stable rational cohomology groups H*(Aut(F[infinity]);Q) always vanish (see Hatcher in [5] and Hatcher and Vogtmann in [7] where they pose the question and show that it does vanish in the first 6 dimensions). [...]
2002 - 10.5565/PUBLMAT_46102_06
Publicacions matemàtiques, V. 46 N. 1 (2002) , p. 97-118  
20 p, 201.0 KB Two weighted inequalities for convolution maximal operators / Bernardis, A. L. (Consejo Nacional de Investigaciones Científicas y Técnicas (CONICET). Instituto de Matemática Aplicada del Litoral) ; Martín-Reyes, F. J. (Universidad de Málaga. Departamento de Análisis Matemático, Estadística e Investigación Operativa y Matemática Aplicada)
Let ϕ : R → [0, ∞) an integrable function such that ϕχ(−∞,0) = 0 and ϕ is decreasing in (0, ∞). Let τh f (x) = f (x − h), with h ∈ R \ {0} and fR (x) = R f ( R ), with R > 0. In this paper we characterize the pair of weights (u, v) such that the operators Mτh ϕ f (x) = supR>0 $a [τh ϕ]R (x) are of weak type (p, p) with respect to (u, v), 1 < p < ∞.
2002 - 10.5565/PUBLMAT_46102_07
Publicacions matemàtiques, V. 46 N. 1 (2002) , p. 119-138  
13 p, 148.4 KB A Note on nonexistence of radial solutions to semilinear elliptic inequations / Guedda, Mohammed
We study the nonexistence result of radial solutions to -[Delta]u + [formula] posed in B or in B \ {0} where B is the unit ball centered at the origin in RN, N [greater than or equal] 3. Moreover, we give a complete classification of radial solutions to the problem [formula]. [...]
2002 - 10.5565/PUBLMAT_46102_08
Publicacions matemàtiques, V. 46 N. 1 (2002) , p. 139-151  
25 p, 244.9 KB Two problems associated with convex finite type domains / Iosevich, Alexander ; Sawyer, Eric ; Seeger, Andreas
We use scaling properties of convex surfaces of finite line type to derive new estimates for two problems arising in harmonic analysis. For Riesz means associated to such surfaces we obtain sharp Lp estimates for p &amp;gt; 4, generalizing the Carleson-Sjölin theorem. [...]
2002 - 10.5565/PUBLMAT_46102_09
Publicacions matemàtiques, V. 46 N. 1 (2002) , p. 153-177  
21 p, 218.5 KB Sur les représentations mixtes des groupes de Lie résolubles exponentiels / Baklouti, Ali (Faculté des Sciences de Sfax (Tunísia). Département de Mathématiques) ; Ghorbel, Amira (Faculté des Sciences de Sfax (Tunísia). Département de Mathématiques) ; Hamrouni, Hatem (Faculté des Sciences de Sfax (Tunísia). Département de Mathématiques)
Let G be an exponential solvable Lie group, H and A two closed connected subgroups of G and [sigma] a unitary and irreducible representation of H. We prove the orbital spectrum formula of the Up-Down representation [rho](G,H, A, [sigma]) = IndGH [sigma] A . [...]
2002 - 10.5565/PUBLMAT_46102_10
Publicacions matemàtiques, V. 46 N. 1 (2002) , p. 179-1999  
19 p, 214.1 KB Sur le rang d'une extension pro-p-libre d'un corps de nombres / Lannuzel, Arthur
For an algebraic number field k and a prime number p (if p = 2, we assume that µ4 [contained in] k), we study the maximal rank [rho]k of a free pro-p-extension of k. We give various interpretations of 1+r2(k)-[rho]k. [...]
2002 - 10.5565/PUBLMAT_46102_11
Publicacions matemàtiques, V. 46 N. 1 (2002) , p. 201-219  
15 p, 173.1 KB A Nonlinear eigenvalue problem with indefinite weights related to the Sobolev trace embedding / Fernández Bonder, Julián ; Rossi, Julio D.
In this paper we study the Sobolev trace embedding W1,p([omega]) --&amp;amp;gt;LpV ([delta omega]), where V is an indefinite weight. This embedding leads to a nonlinear eigenvalue problem where the eigenvalue appears at the (nonlinear) boundary condition. [...]
2002 - 10.5565/PUBLMAT_46102_12
Publicacions matemàtiques, V. 46 N. 1 (2002) , p. 221-235  
20 p, 183.7 KB Linear transformations of two independent Brownian motions and orthogonal decompositions of Brownian filtrations / Wu, Ching-Tang ; Yor, Marc
Brownian motions defined as linear transformations of two independent Brownian motions are studied, together with certain orthogonal decompositions of Brownian filtrations.
2002 - 10.5565/PUBLMAT_46102_13
Publicacions matemàtiques, V. 46 N. 1 (2002) , p. 237-256  
1 p, 20.6 KB Sumari
Publicacions matemàtiques, V. 46 N. 1 (2002) , p. 256-256  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.